MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ 2, 11MM, SLOPE ++; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CR TIBIAL INSERT SZ 2, 11MM, SLOPE ++; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-72-11
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this female patient had a revision on her right knee.Reason for the revision was not reported.
 
Additional Manufacturer Narrative
(device evaluated by mfr) pending evaluation.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined; no reason for revision was given.Section h11: the following sections have corrected information: (b5) as reported by legal that this female patient had a revision on her right knee on (b)(6)2015.Patient had bilateral knee replacement surgery on (b)(6) 2012.Reason for the revision was not reported.No additional information available.
 
Event or Problem Description
As reported by legal that this female patient had a revision on her right knee on (b)(6)2015.Patient had bilateral knee replacement surgery on (b)(6) 2012.Reason for the revision was not reported.No additional information available.
 
Additional Manufacturer Narrative
As a result of additional information, fields d1, d4, d10, and h6 have been updated.Added information to d8.D10.Concomitants: 13a2101 - cemex system fast genta 70g sn: (b)(6), 200-03-32 - one peg patella 32mm sn: (b)(6), 200-04-23 - cemented finned tib.Tra sz 2f/3t sn: (b)(6), 200-22-13 - cr tibial insert sz 2, 13mm sn: (b)(6), 232-02-02 - optetrak asy, cr porous femoral, sz 2, left sn: 1882105, 232-03-02 - optetrak asy, cr porous femoral, sz 2, right sn: (b)(6), 620-00-02 - platelet rich plasma kit with spray tips sn: (b)(6), 620-11-02 - accelerate conc.Sys rep by 620-12-02 sn: (b)(6) h3: investigation results - the revision reported was likely the result of prosthesis wear, osteolysis, and an insufficient bond between the tibial component and the bone which led to aseptic (non-infected) tibial loosening.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the prosthesis wear, osteolysis, and tibial loosening could not be determined as the devices were not returned for evaluation, and images and radiographs were not provided.
 
Additional Manufacturer Narrative
H10.Additional information - h7 & h9.

Brand Name
CR TIBIAL INSERT SZ 2, 11MM, SLOPE ++
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
michael crader
3523771140
MDR Report Key14933644
Report Number1038671-2022-00757
Device Sequence Number12060873
Product Code JWH
UDI-Device Identifier10885862041227
UDI-Public10885862041227
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2020
Device Catalogue Number200-72-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2022
Supplement Date Received by Manufacturer08/24/2022
01/25/2024
02/22/2024
Initial Report FDA Received Date07/06/2022
Supplement Report FDA Received Date09/15/2022
02/02/2024
02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/06/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale